Tohoku Mathematical Journal

Similarities and differentiability

Herbert Busemann

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 9, Number 1 (1957), 56-67.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244919

Digital Object Identifier
doi:10.2748/tmj/1178244919

Mathematical Reviews number (MathSciNet)
MR0096288

Zentralblatt MATH identifier
0083.37901

Subjects
Primary: 53.00
Secondary: 50.00

Citation

Busemann, Herbert. Similarities and differentiability. Tohoku Math. J. (2) 9 (1957), no. 1, 56--67. doi:10.2748/tmj/1178244919. https://projecteuclid.org/euclid.tmj/1178244919


Export citation

References

  • [1] H. BUSEMANN, Metric Methods in Finsler Spaces and in the Foundations of Geo-metry, Ann. Math. Study No. 8, Princeton 1942.
  • [2] H. BUSEMANN, The Geometry of Geodesies, New York 1955
  • [3] H. BUSEMANN, On Normal Coordinates in Finsler Spaces, Math. Ann. 129(1955), 417-423.
  • [4] W. MAYER, Riemannsche Geometrie, Vol. II of A. Duschek-W. Mayer, Lehrbuch de Differentialgeometrie, Leipzig 1930.